Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 267, NWS Blacksburg, VA

August 21, 2007Smyth County, Wythe County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 21, 2007, 1:59 PM EDT for Smyth County, Wythe County, Virginia. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2007, 1:59 PM EDT (17:59 UTC)
Expired
Aug 21, 2007, 3:00 PM EDT
In force
61 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

Counties Smyth County, VA, Wythe County, VA

The radar

The Roanoke radar (KFCX), 74 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 2:05 PM EDTTSTM WND DMGAtkins, VATREES DOWN
Aug 21, 2:07 PM EDTTSTM WND DMGRural Retreat, VATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 211759
SVRRNK
VAC173-197-211900-
/O.NEW.KRNK.SV.W.0267.070821T1759Z-070821T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
159 PM EDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SMYTH COUNTY IN SOUTHWEST VIRGINIA
  WYTHE COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 300 PM EDT

* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MARION WYTHEVILLE
  AIRPORT...OR ABOUT NEAR RURAL RETREAT...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPEEDWELL...
  CRIPPLE CREEK...
  COLEMAN STORE...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3704 8091 3691 8086 3682 8100 3676 8144
      3694 8144
TIME...MOT...LOC 1759Z 270DEG 35KT 3685 8132

$$

SK
2 follow-up statements
000 
WWUS51 KRNK 211832
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
232 PM EDT TUE AUG 21 2007

VAC173-211842-
/O.CAN.KRNK.SV.W.0267.000000T0000Z-070821T1900Z/
SMYTH VA-
232 PM EDT TUE AUG 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SMYTH COUNTY IS
CANCELLED...

LAT...LON 3691 8086 3682 8100 3679 8118 3697 8110
      3704 8091
TIME...MOT...LOC 1832Z 270DEG 35KT 3686 8090

$$

VAC197-211900-
/O.CON.KRNK.SV.W.0267.000000T0000Z-070821T1900Z/
WYTHE VA-
232 PM EDT TUE AUG 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN WYTHE COUNTY...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COLEMAN STORE...OR
ABOUT 8 MILES SOUTH OF MAX MEADOWS...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAHAMS
FORGE.

LAT...LON 3691 8086 3682 8100 3679 8118 3697 8110
      3704 8091
TIME...MOT...LOC 1832Z 270DEG 35KT 3686 8090

$$
SK
000 
WWUS51 KRNK 211857
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
257 PM EDT TUE AUG 21 2007

VAC197-211907-
/O.EXP.KRNK.SV.W.0267.000000T0000Z-070821T1900Z/
WYTHE VA-
257 PM EDT TUE AUG 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYTHE COUNTY EXPIRES
AT 300 PM EDT...

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
BLACKSBURG.

LAT...LON 3691 8086 3682 8100 3679 8118 3697 8110
      3704 8091
TIME...MOT...LOC 1857Z 270DEG 35KT 3686 8060

$$

SK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 10:26 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 21, 10:26 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
1026 AM EDT TUE AUG 21 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL CONTINUE TO MEANDER ACROSS PARTS OF
THE AREA THROUGH MID WEEK BEFORE DISSIPATING. STRONG HIGH PRESSURE
SHOULD BUILD BACK IN FROM THE SOUTHWEST BY WEEKS END KEEPING HOT
AND HUMID WEATHER GOING INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE WEDGE SLID FATHER DOWN THE EAST COAST OVERNIGHT...BUT IS
SHALLOWER THAN YDAYS AND IS BURNING OFF QUICKER. HAVE ADJUSTED
TEMPS UP A BIT THIS AFTERNOON. DRY GROUND WILL ALSO ALLOW TEMPS TO
JUMP QUICKLY WITH FULL SUN.

IMPRESSIVE WAVE OF SHOWERS AND STORMS (LEFTOVERS FROM ERIN) CURRENTLY
MOVING EAST THRU CENTRAL KY. ALTHOUGH MIXING MAY DISRUPT INFLOW
INTO THE SYSTEM AND WEAKEN IT DURING THE DAY...UPPER SUPPORT FOR
THE WAVE WILL LIKELY TRIGGER SCTD CONVECTION INTO OUR WESTERN
COUNTIES EARLY THIS AFTN AND SPREAD THEM EAST THRU THE AFTERNOON.
DRIER AIR OVER THE SOUTHSIDE VA AND NORTH-CENTRAL NC WILL LIMIT
CONVECTION THERE. BUMPED UP POPS OVER THE NORTH AND WEST FOR THE AFTN.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
SHORT WAVE MOVING OVER NORTH CAROLINA WILL ALLOW THE WEDGE TO SINK
BACK INTO THE REGION. THIS SHOULD BRING BACK A LOW DECK TO AREAS
EAST OF THE BLUE RIDGE. GOING INTO WEDNESDAY...NAM IS HANGING ON
TO THE DIRTY WEDGE A LITTLE LONGER THAN THE GFS...WHICH IS CAUSING
THE MET TO BE ABOUT 5F TO 10F COOLER THAN THE MAV. GFS IS SHOWING
A NORTHEASTERLY WIND WHICH WOULD SUGGESTION NAM IS NOT THAT MUCH
OF AN OUTLIER. WITH SOME QUESTIONS TO WHO IS RIGHT...I LOWERED
EASTERN TEMPS BELOW MAV BUT STILL KEEP THEM WARM. SOUTHEAST WV AND
EXTREME SW VA WILL REMAIN UNINFLUENCED BY THE WEDGE AND
CLOUDS...THEREFORE TEMPERATURES WILL WARM ABOVE NORMAL. ALSO IN
THE AREA...BOUNDARY AND AFTERNOON HEATING SHOULD IGNITE A FEW
THUNDERSTORMS AS FLOW BRIEFLY BACKS TO THE SOUTHWEST DURING THE
AFTERNOON. FLOW ALOFT BECOMES NORTHEASTERLY WEDNESDAY NIGHT AND
SHOWERS WILL DISSIPATE WITH LOSE OF HEATING.

THURSDAY...EVEN MORE OF A DIFFERENCE WITH THE MODELS AND THE WEDGE.
NAM IS HOLDING STRONG WITH THE WEDGE WHICH HAS TEMPERATURES 10F-15F
COOLER THAN GFS. WITH THE UPPER LEVEL RIDGE REGAINING CONTROL OF THE
REGIONS WEATHER...WILL NOT CHANGE MUCH TO THURSDAY GRIDS AND KEEPING
TEMPERATURES WARM AND NEAR MAV.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
SAME STORY DIFFERENT DAY. GFS WARMS 850 MB TO 22-23C ON FRIDAY
WHICH WOULD LIKELY PRODUCE THE WARMEST DAY OF THE WEEK. GUIDANCE
HAS MID-90S EVEN IN THE NRV AND NEAR 90 GREENBRIER VALLEY. COULD
DEFINITELY BE THREATENING RECORDS HIGHS AGAIN...WITH DEPARTURES
FROM CLIMO APPROACHING PLUS 10 TO 15 DEGREES. THROUGH MOST OF THE
LATE WEEK AND INTO THE WEEKEND NO REAL FRONTAL BOUNDARIES TO SPEAK
OF OTHER THAN WHAT OUTFLOWS MAY DEVELOP FROM ANY THUNDERSTORMS.
WITH SURFACE DEWPOINTS IN THE 60S AND LOW 70S THERE WILL BE PLENTY
OF LOW-LEVEL MOISTURE BUT NOT MUCH IN THE WAY OF UPPER LEVEL
SUPPORT. THE SOUTHEASTERN U.S. RIDGE REMAINS DOMINANT IN THE
EXTENDED ALTHOUGH HEIGHTS RISE OFF THE SOUTHEAST COAST BY MONDAY
AS SOME NORTHERN STREAM ENERGY TRIES TO FLATTEN OUT THE RIDGE BY
EARLY NEXT WEEK. THE SURFACE REFLECTION IS A FRONTAL PASSAGE BY
MONDAY WHICH MAY HELP DROP 850 TEMPS BACK INTO THE UPPER TEENS AND
SURFACE TEMPERATURES CLOSER TO NORMAL BUT STILL LIKELY A FEW
DEGREES ABOVE.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
DIRTY WEDGE WITH NORTHEASTERLY FLOW WILL KEEP IFR CEILINGS AND MVFR
VISIBILITIES EAST OF THE BLUE RIDGE THROUGH THE MORNING. WITH
WESTERLY FLOW ALOFT...THIS LOW DECK WILL ERODE FROM WEST TO EAST
WITH LYH BECOMING THE LAST TO BREAK OUT. VFR CONDITIONS SHOULD
RETURN TO ALL SITES BY 16Z TUESDAY. THERE IS A CHANCE FOR AFTERNOON
CONVECTION WITH THE BEST FOCUS NORTH OF LWB-HSP. RAIN CHANCES
DECREASE TONIGHT WITH MVFR FOG FORMING ACROSS THE AREA. LOW CLOUD
DECK MAY RE-ENTER THE EAST ONCE AGAIN TONIGHT.

FOR THE REMAINDER OF THE WEEK...SUMMER TIME PULSE CONVECTION IS
POSSIBLE EACH AFTERNOON AND EVENING.

&&

.CLIMATE...
ROANOKE...BLUEFIELD...AND BLACKSBURG ALREADY AHEAD OF A PACE TO
BREAK MONTHLY AVERAGE AUGUST HEAT RECORDS LOOKING AT DATA THROUGH
AUGUST 20. ROANOKE OVER 2 DEGREES AHEAD OF THE PREVIOUS RECORD
PACE FOR THE FIRST 20 DAYS BACK IN THE DROUGHT YEAR OF 1988. THE
NEXT 7 DAYS WILL DO NOTHING BUT PAD THOSE NUMBERS. DANVILLE ON
PACE FOR 2ND HIGHEST...WHILE LYNCHBURG WITH A LONGER PERIOD OF
RECORD AND SOMEWHAT LESS EXTREME HEAT IS NOT IN THE TOP 10 YET.
RAINFALL NUMBERS ARE NOT MUCH BETTER AND SEVERAL STATIONS COULD
STILL SET ALL-TIME DRIEST AUGUST...BLACKSBURG HAS ONLY 0.12
INCHES THIS MONTH. WITH THE HEAT/DRY COMBINATION THE DROUGHT
CONDITIONS ARE LIKELY TO WORSEN ACROSS THE AREA.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...RCS
NEAR TERM...JS/RCS
SHORT TERM...RCS
LONG TERM...PC
AVIATION...RCS
CLIMATE...
Hazardous weather outlook, Aug 21, 1:27 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
127 PM EDT TUE AUG 21 2007

NCZ001-002-018-VAZ007-009>020-022>024-032>035-045>047-059-WVZ042>045-
221730-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-CAMPBELL-
APPOMATTOX-BUCKINGHAM-CHARLOTTE-MERCER-SUMMERS-MONROE-GREENBRIER-
127 PM EDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON COULD YIELD
DAMAGING WINDS IN A FEW AREAS. ISOLATED LARGE HAIL IS ALSO
POSSIBLE BUT THE MAIN THREAT WILL BE SEVERE STRAIGHT-LINE WINDS
THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ043-044-058-221730-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HENRY-PITTSYLVANIA-
HALIFAX-
127 PM EDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN INCREASED FIRE DANGER ACROSS NORTH CAROLINA AND
SOUTHERN VIRGINIA THIS AFTERNOON AND EVENING. THE COMBINATION OF
HOT TEMPERATURES AND DRY CONDITIONS WILL RESULT IN AN ELEVATED
FIRE DANGER THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 21, 12:11 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1211 PM EDT TUE AUG 21 2007

NCZ001>006-018>020-VAZ032-033-043-044-058-212200-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA-HALIFAX-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...DOBSON...
DANBURY...EDEN...BOONE...WILKESBORO...YADKINVILLE...STUART...
ROCKY MOUNT...MARTINSVILLE...DANVILLE...SOUTH BOSTON
1211 PM EDT TUE AUG 21 2007

...INCREASED FIRE DANGER ACROSS NORTH CAROLINA AND SOUTHERN
VIRGINIA THIS AFTERNOON AND EVENING...

THE COMBINATION OF HOT TEMPERATURES AND DRY CONDITIONS WILL
RESULT IN AN ELEVATED FIRE DANGER THIS AFTERNOON AND EVENING.

LACK OF RAINFALL HAS RESULTED IN VERY DRY CONDITIONS ACROSS THE
AREA WHICH HAS DRIED OUT GRASS AND LEAVES...NATURAL MATERIAL THAT
IS VERY RECEPTIVE TO WILDFIRE.

TEMPERATURES ACROSS THE PIEDMONT OF NORTH CAROLINA AND INTO
EXTREME SOUTHERN VIRGINIA WILL APPROACH THE CENTURY MARK THIS
AFTERNOON. THIS COMBINED WITH AN AFTERNOON MINIMUM HUMIDITY OF
CLOSE TO 30 PERCENT...AND WIND GUSTS NEAR 20 MILES AN HOUR...
WILL MAKE FIRE FIGHTING EFFORTS DIFFICULT IF A BRUSH FIRE OCCURS.

FIRE CAN SPREAD RAPIDLY UNDER THESE WEATHER CONDITIONS.  FOR YOUR
SAFETY...AND THE SAFETY OF OTHERS...PLEASE REFRAIN FROM BURNING
DURING THE PEAK HEATING OF THE AFTERNOON. REPORT ANY OCCURRENCE
OF WILDFIRE TO YOUR LOCAL FIRE DEPARTMENT.

11
Special weather statement, Aug 21, 1:19 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
119 PM EDT TUE AUG 21 2007

VAZ007-009>015-018-019-WVZ042-044-045-211815-
GRAYSON VA-SMYTH VA-WYTHE VA-BLAND VA-TAZEWELL VA-MONTGOMERY VA-
GILES VA-CRAIG VA-MERCER WV-MONROE WV-GREENBRIER WV-PULASKI VA-
ALLEGHANY VA-
119 PM EDT TUE AUG 21 2007

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
WHITE SULPHUR SPRINGS TO ABINGDON...MOVING EAST AT 35 MPH. THE LINE
OF STRONG THUNDERSTORMS WILL BE NEAR...MONROE AT 130 PM
EDT...WHITETOP...AND CLEAR FORK AT 145 PM EDT...MOUNT ROGERS
SUMMIT...GRAYSON HIGHLANDS STATE PARK AND PEARISBURG AT 200 PM
EDT...COVINGTON...NEW CASTLE AND WYTHVILLE AT 230 PM EDT...

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. A HEAVY
DOWNPOUR OF RAIN ALONG WITH CLOUD TO GROUND LIGHTNING IS ALSO
LIKELY.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

PEM

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 1:34 PM EDTSevere Thunderstorm WarningRNKGiles, Montgomery, Pulaski56 min
Aug 21, 2:22 PM EDTSevere Thunderstorm WarningRNKAmherst23 min
Aug 21, 2:27 PM EDTSevere Thunderstorm WarningRNKCarroll63 min
Aug 21, 2:29 PM EDTSevere Thunderstorm WarningRNKFloyd, Pulaski61 min
Aug 21, 2:51 PM EDTSevere Thunderstorm WarningRNKFranklin54 min
Aug 21, 3:11 PM EDTSevere Thunderstorm WarningRNKBedford54 min
Aug 21, 3:19 PM EDTSevere Thunderstorm WarningRNKPatrick56 min
Aug 21, 3:26 PM EDTSevere Thunderstorm WarningRNKCampbell, City of Lynchburg49 min
Aug 21, 3:36 PM EDTSevere Thunderstorm WarningRNKAmherst54 min
Aug 21, 3:48 PM EDTSevere Thunderstorm WarningRNKAppomattox57 min
Aug 21, 4:03 PM EDTSevere Thunderstorm WarningRNKBuckingham72 min
Aug 21, 4:15 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte60 min
Aug 21, 5:10 PM EDTSevere Thunderstorm WarningRNKHalifax50 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.